# SDR DALA2024111510966

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB UPPER/LOWER SURFACES ON STA Y=492, Y=501-503 AT PASSENGER CABIN. SUMMARY OF NRC 730: CORROSION LEVEL 2. RH CUSP WEB UPPER/LOWER SURFACES ON STA Y=492, Y=501-503 AT PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 (ET) HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER CUT OUT PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. (LP #0660337)
